Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2013, 10:41 AM CDT for Benson County, Ramsey County, Towner County, North Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 10:41 AM CDT (15:41 UTC)
- Expired
- Jun 20, 2013, 11:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Benson County, ND, Ramsey County, ND, Towner County, ND
The radar
The Minot AFB radar (KMBX), 95 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 10:50 AM CDT | HAIL 1 | 1 Sw Fillmore, ND | ESTIMATED HAIL AROUND QUARTER SIZED AND 50 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
461
WUUS53 KFGF 201541
SVRFGF
NDC005-071-095-201630-
/O.NEW.KFGF.SV.W.0007.130620T1541Z-130620T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1041 AM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
WEST CENTRAL RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHWESTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 1130 AM CDT
* AT 1039 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
NORTHWEST OF MADDOCK...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAKER AROUND 1055 AM CDT.
HARLOW AROUND 1110 AM CDT.
YORK AROUND 1125 AM CDT.
LEEDS AND BRINSMADE AROUND 1130 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MINNEWAUKAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4824 9986 4838 9963 4838 9951 4844 9950
4845 9949 4810 9893 4792 9972 4806 9986
TIME...MOT...LOC 1541Z 232DEG 17KT 4816 9978
HAIL...1.25IN
WIND...60MPH
$$
JAM/PJS2 follow-up statements
003
WWUS53 KFGF 201608
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1108 AM CDT THU JUN 20 2013
NDC071-095-201617-
/O.CAN.KFGF.SV.W.0007.000000T0000Z-130620T1630Z/
RAMSEY ND-TOWNER ND-
1108 AM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TOWNER AND WEST
CENTRAL RAMSEY COUNTIES IN NORTHEAST NORTH DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4812 9919 4798 9972 4826 9982 4838 9963
4838 9951
TIME...MOT...LOC 1607Z 249DEG 18KT 4820 9957
$$
NDC005-201630-
/O.CON.KFGF.SV.W.0007.000000T0000Z-130620T1630Z/
BENSON ND-
1108 AM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BENSON COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 1130 AM CDT...
AT 1102 AM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL 1 MILE SOUTHWEST OF FILLMORE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES
NORTHEAST OF BAKER...OR 34 MILES WEST OF DEVILS LAKE...MOVING TO THE
EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
YORK AROUND 1115 AM CDT.
LEEDS AND BRINSMADE AROUND 1130 AM CDT.
LAT...LON 4812 9919 4798 9972 4826 9982 4838 9963
4838 9951
TIME...MOT...LOC 1607Z 249DEG 18KT 4820 9957
WIND...HAIL 60MPH 1.00IN
$$
JAM/PJS668
WWUS53 KFGF 201622
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1122 AM CDT THU JUN 20 2013
NDC005-201632-
/O.EXP.KFGF.SV.W.0007.000000T0000Z-130620T1630Z/
BENSON ND-
1122 AM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENSON COUNTY IN
NORTHEAST NORTH DAKOTA WILL EXPIRE AT 1130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4812 9919 4798 9972 4826 9982 4838 9963
4838 9951
TIME...MOT...LOC 1622Z 249DEG 18KT 4819 9948
$$
PJS/JAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:43 AM CDT, 58 minutes earlier.
Area forecast discussion, Jun 20, 9:43 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 943 AM CDT THU JUN 20 2013 .UPDATE... ISSUED AT 943 AM CDT THU JUN 20 2013 CONVECTIVE COMPLEX OVER NORTH CENTRAL ND HAS STARTED TO MOVE INTO OUR NORTHWESTERN COUNTIES...AND THERE HAS BEEN SOME ADDITIONAL DEVELOPMENT SOUTHWARD TOWARDS VALLEY CITY. THERE HAS ALSO BEEN SOME STORMS FIRING AROUND THE THIEF RIVER FALLS TO BEMIDJI AREAS. BUMPED UP POPS SIGNIFICANTLY ACROSS THE NORTHWEST AND NORTHEAST. THERE SHOULD BE A BREAK IN THE CENTRAL CWA THROUGH MID DAY BEFORE MORE ACTIVITY MOVES IN LATER THIS AFTERNOON. LOWERED TEMPS JUST A TAD FOR MORE PRECIP AND CLOUDS THAN EXPECTED...BUT THINK THERE SHOULD STILL GET ENOUGH HEATING TO GET INTO THE UPPER 70S TO MID 80S WITH GOOD INSTABILITY DEVELOPING BY AFTERNOON. WILL CONTINUE WITH SEVERE MENTION INTO THE AFTERNOON AND EVENING AND WILL MONITOR PREDICTED QPF AMOUNTS GIVEN THE RECENT HEAVY RAINS OVER THE SOUTHERN CWA AND IF WE NEED ANY FLOOD WATCH PRODUCTS LATER ON. UPDATE ISSUED AT 710 AM CDT THU JUN 20 2013 NOT MUCH CHANGE TO PREVIOUS THINKING. TWEAKED POPS AND WX ACCORDING TO CURRENT CONDITIONS AND LATEST HRRR GUIDANCE FOR THE MORNING HOURS. PORTIONS OF SARGENT AND RANSOM COUNTY LIKELY RECEIVED UP TO 8 INCHES OF RAIN...AND MAJOR FLOODING ISSUES ARE BEING REPORTED. REPORTS ARE JUST COMING INTO THE OFFICE...AND THERE ARE STILL A LOT OF UNKNOWNS AT THIS POINT. THE SEVERE THREAT FOR THE MORNING HOURS SHOULD REMAIN SOUTH OF THE FA...ALTHOUGH THERE IS A SEVERE BOW JUST SOUTH OF THE FA THAT WE WILL NEED TO MONITOR. ACTIVITY ACROSS NORTH CENTRAL NORTH DAKOTA WILL CONTINUE TO PROPAGATE TO THE NORTH. IT MAY CLIP OUR NORTHWESTERN FA...AND WILL MONITOR. THIS ACTIVITY IS CURRENTLY NOT SEVERE. THE SEVERE THREAT IS STILL ON TRACK FOR LATER THIS AFTERNOON AND OVERNIGHT. FAIRLY CONFIDENT THAT THERE WILL BE A BREAK IN ACTIVITY TODAY...WHICH WOULD ALLOW HEATING AND MOISTURE RETURN...LEADING TO AN ELEVATED SEVERE THREAT. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 330 AM CDT THU JUN 20 2013 MAIN CONCERN WILL BE SEVERE THUNDER AND HEAVY RAIN POTENTIAL THIS AFTERNOON AND OVERNIGHT. AREA OF THUNDERSTORMS CURRENTLY ONGOING ACROSS THE SOUTHERN FA (AND BUILDING INTO THE WESTERN FA) WHERE WATER VAPOR IMAGERY INDICATES AN UPPER WAVE AND THE RAP INDICATES 30-40 KNOT 850MB JET INDUCED BY THIS UPPER WAVE. ANTICIPATE THIS ACTIVITY TO CONTINUE INTO THE DAYLIGHT HOURS AND THEN DISSIPATE WITH SUBSIDENCE BEHIND THE WAVE. SEVERE POTENTIAL IS VERY LOW CONSIDERING WEAK INSTABILITY. THE MAIN THREAT WILL BE HEAVY RAIN WITH PWATS AROUND 1.5 INCHES AND SLOW STORM MOTIONS. ANTICIPATE A BREAK IN THE ACTIVITY DURING THE MID-DAY HOURS WHICH SHOULD ALLOW FOR SOME HEATING AND MOISTURE ADVECTION...WITH MLCAPE VALUES AOA 2000 J/KG SOME AREAS. FORCING FOR REDEVELOPMENT SHOULD COME WITH A POSSIBLE MCV FROM ACTIVITY TO THE WEST (ACROSS NORTHERN MONTANA) AS WELL AS AN UPPER WAVE FROM THE SOUTHWEST THAT SOME MODEL INDICATE. PREFER TO FOLLOW THE ECMWF FOR DEWPOINT VALUES CONSIDERING LACK OF EVAPOTRANSPIRATION DUE TO LATE CROPS THIS YEAR. THIS SOLUTION WOULD HAVE MLCAPE 2000-2500 J/KG INTO SE NORTH DAKOTA BY 21Z...WITH DECREASING INSTABILITY TO THE NORTH AND EAST (AND THE INSTABILITY AXIS INTO NORTH CENTRAL NORTH DAKOTA). MOST LIKELY SCENARIO IS THAT THUNDER INITIATES ALONG THE LOW LEVEL BOUNDARY/DRY LINE ACROSS CENTRAL NORTH DAKOTA...AND EVENTUALLY BECOMES SOME SORT OF MCS THAT BUILDS INTO THE HIGHER STABILITY (WHICH MOST LIKELY WILL BE TO THE SOUTH). THE MAIN THREATS WILL LIKELY BE LARGE HAIL AND ESPECIALLY WIND GUSTS. A TORNADO OR TWO IS ALSO POSSIBLE...ESPECIALLY INITIALLY. OTHER MODELS ARE MORE ROBUST WITH DEWPOINTS VALUES (INTO THE LOW/MID 70S...AND WELL NORTH INTO THE FA)...WHICH LIKELY ACCOUNTS FOR THEM WANTING TO MOVE THE MCS TO THE EAST INTO NORTHERN MINNESOTA...OPPOSED TO THE ECMWF WHICH MOVES THIS FEATURE INTO SOUTHERN MINNESOTA. HEAVY RAIN ALSO A THREAT WITH PWATS ABOVE 1.5 INCHES. NOT SURE EXACTLY WHERE THE HEAVIEST RAIN WILL OCCUR TONIGHT...BUT A FLASH FLOOD WATCH MAY BE NEEDED ACROSS THE SOUTHERN FA WHERE THE HEAVY RAIN IS CURRENTLY OCCURRING. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 330 AM CDT THU JUN 20 2013 FRIDAY-SATURDAY NIGHT...REGION WILL BE IN SOUTHWEST FLOW ALOFT...AND CONVECTIVE CHANCES WILL HINGE ON TIMING OF SHORTWAVES EJECTING FROM THE WESTERN TROUGH. FOLLOWING THE ECMWF FOR TIMING...KEPT THE LIKELY POPS FOR FRIDAY EVENING INTO SATURDAY MORNING...AND AGAIN FOR SATURDAY NIGHT. SEVERE STORMS AGAIN A POSSIBILITY...AND DEPENDENT ON INSTABILITY VALUES. THE SOUTHERN FA APPEARS TO HAVE THE BEST CHANCE FOR SEVERE STORMS. HEAVY RAIN ALSO A POSSIBILITY...AND FUTURE SHIFTS MAY NEED TO CONSIDER FLOOD/FLASH FLOOD WATCHES DEPENDING ON WHAT HAPPENS TODAY. SUNDAY-WEDNESDAY...LONG WAVE TROUGH RE-ESTABLISHES FARTHER WEST OVER THE EASTERN PACIFIC. A LONG WAVE RIDGE BUILDS OVER THE CENTRAL US BY THE END OF THE PERIOD. GFS AND ECMWF ARE SIMILAR TIMING WISE AT 84 HOURS BUT THE ECMWF BECOMES THE FASTER SOLUTION FOR THE REST OF THE PERIOD. WILL USE A BLEND OF THE ECMWF AND GFS. PRECIPITATION IS A LITTLE FASTER WITH TODAYS RUNS AND WILL BE SUED. LITTLE CHANGE TO TEMPS THROUGH THE PERIOD COMPARED TO YESTERDAY PACKAGE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 710 AM CDT THU JUN 20 2013 THE MAIN CONCERN WILL BE INCREASING THUNDERSTORM CHANCES THIS AFTERNOON AND OVERNIGHT. THUNDERSTORMS APPEAR LIKELY MOST AREAS...AND ATTEMPTED TO INDICATE THE MOST LIKELY PERIOD OF OCCURRENCE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...TG LONG TERM...TG/HOPPES AVIATION...TG
Hazardous weather outlook, Jun 20, 5:00 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 500 AM CDT THU JUN 20 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-211200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 500 AM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA WILL DISSIPATE BY MID-MORNING. SOME LOCATIONS WILL RECEIVE HEAVY RAINFALL. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. A LARGE COMPLEX IS EXPECTED TO MOVE THROUGH EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA LATER THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE. LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE TORNADOES ARE ANTICIPATED. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER FRIDAY AFTERNOON AND OVERNIGHT...AND AGAIN LATER SATURDAY AFTERNOON AND OVERNIGHT ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL IS POSSIBLE AND MAY CAUSE FLOODING ISSUES DEPENDING ON WHERE THE HEAVIEST AMOUNTS OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. TG
In the hours before
Local storm report, Jun 20, 8:21 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
821 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 8 W GWINNER 46.22N 97.83W
06/20/2013 SARGENT ND DEPT OF HIGHWAYS
HWY 13 WASHED OUT 8 MILES WEST OF GWINNER...TIME
ESTIMATED FROM RADAR.
&&
JKAISERLocal storm report, Jun 20, 8:26 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
826 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD GWINNER 46.22N 97.66W
06/20/2013 SARGENT ND PUBLIC
FACEBOOK POST VIA MEDIA PARTNER...BOBCAT PLANT INUNDATED
AND CLOSED WITH FLOOD WATERS...MANY BASEMENTS FLOODED.
&&
JKAISERLocal storm report, Jun 20, 8:47 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 6 N GWINNER 46.31N 97.66W
06/20/2013 RANSOM ND DEPT OF HIGHWAYS
ND HWY 32 CLOSED BETWEEN GWINNER AND LISBON AT DEAD COLT
CREEK...TIME ESTIMATED BASED OFF OF RADAR.
&&
JKAISERLocal storm report, Jun 20, 8:51 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
851 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN HANKINSON 46.07N 96.89W
06/20/2013 M3.30 INCH RICHLAND ND TRAINED SPOTTER
0838 AM HEAVY RAIN FORMAN 46.11N 97.64W
06/20/2013 M1.88 INCH SARGENT ND TRAINED SPOTTER
0838 AM HEAVY RAIN 1 S FORMAN 46.09N 97.64W
06/20/2013 M2.05 INCH SARGENT ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, Jun 20, 9:45 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
945 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 8 W GWINNER 46.22N 97.83W
06/20/2013 SARGENT ND DEPT OF HIGHWAYS
HWY 13 WASHED OUT 8 MILES WEST OF GWINNER...TIME
ESTIMATED FROM RADAR.
0515 AM FLASH FLOOD GWINNER 46.22N 97.66W
06/20/2013 SARGENT ND PUBLIC
FACEBOOK POST VIA MEDIA PARTNER...BOBCAT PLANT INUNDATED
AND CLOSED WITH FLOOD WATERS...MANY BASEMENTS FLOODED.
0515 AM FLASH FLOOD 6 N GWINNER 46.31N 97.66W
06/20/2013 RANSOM ND DEPT OF HIGHWAYS
ND HWY 32 CLOSED BETWEEN GWINNER AND LISBON AT DEAD COLT
CREEK...TIME ESTIMATED BASED OFF OF RADAR.
0815 AM HEAVY RAIN HANKINSON 46.07N 96.89W
06/20/2013 M3.30 INCH RICHLAND ND TRAINED SPOTTER
0838 AM HEAVY RAIN FORMAN 46.11N 97.64W
06/20/2013 M1.88 INCH SARGENT ND TRAINED SPOTTER
0838 AM HEAVY RAIN 1 S FORMAN 46.09N 97.64W
06/20/2013 M2.05 INCH SARGENT ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, Jun 20, 10:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1019 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN LISBON 46.44N 97.68W
06/20/2013 E5.00 INCH RANSOM ND NEWSPAPER
0845 AM HEAVY RAIN MILNOR 46.26N 97.46W
06/20/2013 E6.00 INCH SARGENT ND NEWSPAPER
0845 AM HEAVY RAIN MCLEOD 46.39N 97.30W
06/20/2013 E2.30 INCH RANSOM ND NEWSPAPER
&&
HOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:45 PM CDT | Special Weather Statement | FGF | Benson | 60 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 44 min |
| Jun 19, 11:31 PM CDT | Special Weather Statement | FGF | Sargent | 59 min |
| Jun 20, 12:23 AM CDT | Special Weather Statement | FGF | Ransom | 37 min |
| Jun 20, 12:31 AM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 44 min |
| Jun 20, 2:48 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 33 hr |
| Jun 20, 3:58 AM CDT | Special Weather Statement | FGF | Sargent | 32 min |
| Jun 20, 4:15 AM CDT | Flash Flood Warning | FGF | Ransom, Richland, Sargent | 8 hr |
| Jun 20, 11:16 AM CDT | Special Weather Statement | FGF | Nelson | 44 min |
| Jun 20, 11:44 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 24 hr |
| Jun 20, 12:28 PM CDT | Special Weather Statement | FGF | Nelson | 62 min |
| Jun 20, 1:18 PM CDT | Flash Flood Watch | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 39 hr |
| Jun 20, 3:51 PM CDT | Severe Thunderstorm Warning | FGF | Griggs | 39 min |
| Jun 20, 5:16 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Steele, Traill | 44 min |
| Jun 20, 5:54 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 51 min |
| Jun 20, 5:58 PM CDT | Tornado Warning | FGF | Barnes | 47 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 40 min |
| Jun 20, 6:29 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 46 min |
| Jun 20, 6:42 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.